# SDR AALA20060304

- Difficulty date: May 16, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS AT ENTRY DOORS ONE LEFT AND TWO RIGHT INOPERATIVE.  REPLACED BULBS FOR EMERGENCY LIGHTS AT ENTRY DOORS ONE LEFT AND TWO RIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
